Texas, 2008Flash Flooding and Hail in Texas, June 8 to 9, 2008
June 8 to 9, 2008 · NWS AMA · 60 events in 12 counties and zones
Severe thunderstorms developed during the late afternoon and evening hours across the southern and eastern Texas Panhandle. and localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 60
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed during the late afternoon and evening hours across the southern and eastern Texas Panhandle. These severe storms produced large hail...strong thunderstorm winds...and localized flash flooding. The storms continued into the late night hours. No damage or injuries were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 8, 2:15 PM CST, 1 hour earlier.
Area forecast discussion, Jun 8, 2:15 PM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT SUN JUN 8 2008
.DISCUSSION...
COLD FRONT LYING ACROSS TX PNHDL WITH TCU READILY SEEN ON VISIBLE
SATELLITE. HAVE INCREASED POPS TNGT OVER SERN HALF OF FCST AREA DUE
TO EXPECTED POSITION OF COLD FRONT AND STRONG MSTR FLUX CONVERGENCE
ANTICIPATED WITH SECONDARY SURGE. HAVE RETAINED MENTION OF SVR TSTMS
TNGT...AND HAVE CALLED FOR HEAVY RAIN IN ERN ZONES...WHERE HAVE ALSO
HIGHLIGHTED HAIL AND WIND THREAT.
ON MON...HAVE INCREASED POPS OVER ERN ZONES...AND HAVE SPREAD FARTHER
W DUE TO SLOWER MOVEMENT OF MID-LEVEL TROF. MON EXPECTED TO BE MUCH
COOLER IN POST FRONTAL AMS.
SELY WINDS RESUME LATE MON AFTN...THEN SWLY AND SLY WINDS INCREASE ON
TUE AND WED AS SFC TROF/DRYLINE DEVELOP. HAVE RETAINED LOW POPS WED
AFTN AND WED EVE ACROSS ERN ZONES...WHERE DRYLINE MAY BECOME ACTIVE.
NEW GFS DEPICTS FROPA WED NGT...FOLLOWED BY ANOTHER WEAK FROPA THU
NGT. NO POPS WITH THESE FEATURES. ELY AND SELY WINDS RESUME FRI AND
SAT. 03
COCKRELL
&&
.FIRE WEATHER...
EXPECTING GOOD COVERAGE OF WETTING RAINS THRU TNGT...BUT LIGHTNING
MAY POSE PROBLEMS. WINDS ON MON EXPECTED TO BE LIGHT TO MODERATE...
INCREASING SLIGHTLY DURING AFTN AND EVE. TUE AND WED EXPECTED TO BE
WINDY. RH VALUES EXPECTED TO REMAIN ABOVE 15 PCT ON TUE...BUT MAY
FALL INTO CRITICAL VALUES ON WED. VARYING WINDS WITH FROPA WED NGT
AND THU NGT EXPECTED TO NOT BE OF EXCESSIVE SPEEDS. INCREASING SELY
WINDS ON SAT WILL BE MOIST. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 59 78 59 91 66 / 70 20 5 5 5
BEAVER OK 55 79 54 91 67 / 80 30 5 5 10
BOISE CITY OK 55 78 54 91 62 / 40 10 5 5 5
BORGER TX 57 78 60 92 68 / 80 20 5 5 5
BOYS RANCH TX 60 78 57 92 66 / 50 10 5 5 5
CANYON TX 61 79 58 90 66 / 60 20 5 5 0
CLARENDON TX 59 77 58 91 69 / 80 30 5 5 5
DALHART TX 56 77 52 92 62 / 40 10 5 5 5
GUYMON OK 58 78 57 94 68 / 70 20 5 5 10
HEREFORD TX 60 78 57 89 65 / 50 10 5 10 5
LIPSCOMB TX 58 77 55 91 70 / 90 30 5 5 5
PAMPA TX 57 77 59 90 68 / 80 20 5 5 5
SHAMROCK TX 62 77 58 90 71 / 90 30 5 5 5
WELLINGTON TX 63 78 58 91 71 / 90 30 5 5 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
05/03
Hazardous weather outlook, Jun 8, 1:54 PM CST, 1 hour 21 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT SUN JUN 8 2008
OKZ001>003-TXZ001>020-091100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
254 PM CDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA
PANHANDLE AND THE SOUTHERN AND EASTERN PORTIONS OF THE TEXAS
PANHANDLE UNTIL 10 PM CDT. A COLD FRONT OVER THE TEXAS PANHANDLE IS
EXPECTED TO LIFT BACK NORTH THIS EVENING. STORMS ARE EXPECTED
TO DEVELOP ALONG THE FRONT WHERE ABUNDANT LOW LEVEL MOISTURE AND
INSTABILITY WILL HELP FUEL THE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREATS HOWEVER WIND SHEAR BOTH
AT THE SURFACE AND ALOFT MAY BE STRONG ENOUGH TO PRODUCE ISOLATED
TORNADOES AS WELL. IN ADDITION...HEAVY RAIN FROM THE THUNDERSTORMS
MAY CAUSE LOCALIZED FLOODING.
ALSO CAUTION IS ADVISED ON AREA LAKES TODAY.
.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL BE POSSIBLE MONDAY AND AGAIN WEDNESDAY AND
WEDNESDAY NIGHT MAINLY ACROSS THE EASTERN OKLAHOMA AND TEXAS
PANHANDLES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
ACTIVATION THIS AFTERNOON AND TONIGHT.
KRAUSE
In the hours before
Special weather statement, Jun 8, 2:54 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CDT SUN JUN 8 2008
TXZ005-010-082130-
HEMPHILL TX-LIPSCOMB TX-
354 PM CDT SUN JUN 8 2008
...LINE OF STRONG THUNDERSTORMS IN NORTHEASTERN HEMPHILL AND SOUTHERN
LIPSCOMB COUNTIES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 4 MILES SOUTH OF HIGGINS TO GLAZIER
MOVING EAST AT 30 MPH.
HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.
PEOPLE IN NORTHEASTERN HEMPHILL AND SOUTHERN LIPSCOMB COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
CLK
Event by event
54 hail, 4 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Hail, Gray
- When
- June 8, 3:15 PM CST to 3:24 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.540, -100.960
Hail, Gray
- When
- June 8, 3:15 PM CST to 3:25 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.540, -100.960
Hail, Lipscomb
- When
- June 8, 3:19 PM CST
- Where
- Lipscomb County, 0.56 mi W of Higgins
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.120, -100.030
Hail, Lipscomb
- When
- June 8, 3:20 PM CST
- Where
- Lipscomb County, 0.56 mi W of Higgins
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.120, -100.030
Hail, Gray
- When
- June 8, 3:25 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.540, -100.960
Hail, Lipscomb
- When
- June 8, 3:25 PM CST
- Where
- Lipscomb County, 0.56 mi E of Higgins
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.120, -100.010
Hail, Lipscomb
- When
- June 8, 3:28 PM CST
- Where
- Lipscomb County, 0.56 mi W of Higgins
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 36.120, -100.030
Hail, Gray
- When
- June 8, 3:31 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.540, -100.960
Hail, Gray
- When
- June 8, 3:35 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.540, -100.960
Hail, Gray
- When
- June 8, 3:50 PM CST
- Where
- Gray County, 6.22 mi E of Hoover
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.610, -100.740
Hail, Collingsworth
- When
- June 8, 4:19 PM CST
- Where
- Collingsworth County, 3.63 mi NNW of Dozier
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.130, -100.370
Hail, Roberts
- When
- June 8, 4:20 PM CST
- Where
- Roberts County, 0.89 mi SW of Miami
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.690, -100.640
The Sheriff's Deputy reported that some tree branches had been broken off.
Hail, Gray
- When
- June 8, 4:26 PM CST to 4:28 PM CST
- Where
- Gray County, 0.89 mi NE of Kings Mill
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.490, -101.060
Hail, Gray
- When
- June 8, 4:33 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.540, -100.960
Hail, Gray
- When
- June 8, 4:36 PM CST
- Where
- Gray County, 1.49 mi SSE of Pampa
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.510, -100.960
The trained spotter reported the hail at the intersection of Texas State Highway 70 and Loop 171.
Hail, Wheeler
- When
- June 8, 5:03 PM CST
- Where
- Wheeler County, 0.89 mi SW of Briscoe
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.570, -100.290
The public reported that the ground was covered in half inch to golf ball size hail and also estimated wind gusts to thirty-five knots.
Hail, Gray
- When
- June 8, 5:05 PM CST to 5:15 PM CST
- Where
- Gray County, 0.69 mi S of Laketon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.540, -100.630
Thunderstorm Wind, Gray
- When
- June 8, 5:20 PM CST
- Where
- Gray County, 7.46 mi SSE of Laketon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.450, -100.580
Hail, Wheeler
- When
- June 8, 5:22 PM CST
- Where
- Wheeler County, 0.56 mi W of Briscoe
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.580, -100.290
Hail, Hemphill
- When
- June 8, 5:39 PM CST
- Where
- Hemphill County, 10.32 mi ENE of Gageby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.650, -100.150
Hail, Gray
- When
- June 8, 5:40 PM CST to 5:44 PM CST
- Where
- Gray County, 1.38 mi N of Laketon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.570, -100.630
Hail, Wheeler
- When
- June 8, 5:40 PM CST to 6:09 PM CST
- Where
- Wheeler County, 5.24 mi NW of New Mobeetie
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 35.580, -100.500
Hail, Wheeler
- When
- June 8, 5:59 PM CST
- Where
- Wheeler County, 0.56 mi W of Briscoe
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.580, -100.290
Hail, Wheeler
- When
- June 8, 6:00 PM CST to 6:10 PM CST
- Where
- Wheeler County, 1.38 mi S of Allison
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.580, -100.100
Hail, Wheeler
- When
- June 8, 6:00 PM CST
- Where
- Wheeler County, 1.69 mi W of New Mobeetie
- Measured
- 2 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.530, -100.460
Hail, Hemphill
- When
- June 8, 6:05 PM CST
- Where
- Hemphill County, 10.32 mi ENE of Gageby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.650, -100.150
Hail, Armstrong
- When
- June 8, 6:15 PM CST
- Where
- Armstrong County, 2.99 mi NNW of Goodnight
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.070, -101.220
Hail, Wheeler
- When
- June 8, 6:18 PM CST to 6:23 PM CST
- Where
- Wheeler County, 6.24 mi N of Kelton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.490, -100.130
Hail, Wheeler
- When
- June 8, 6:32 PM CST
- Where
- Wheeler County, 5.59 mi NNW of New Mobeetie
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.600, -100.480
Hail, Hemphill
- When
- June 8, 7:08 PM CST
- Where
- Hemphill County, 7.43 mi E of Gageby
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.640, -100.200
Hail, Gray
- When
- June 8, 7:19 PM CST
- Where
- Gray County, 3.45 mi N of Laketon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.600, -100.630
Hail, Wheeler
- When
- June 8, 7:25 PM CST
- Where
- Wheeler County, 4.45 mi ENE of Briscoe
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.610, -100.210
Hail, Gray
- When
- June 8, 7:28 PM CST
- Where
- Gray County, 1.82 mi ENE of Laketon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.560, -100.600
Hail, Wheeler
- When
- June 8, 7:40 PM CST
- Where
- Wheeler County, 5.78 mi NNW of New Mobeetie
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.610, -100.460
Hail, Hemphill
- When
- June 8, 7:45 PM CST
- Where
- Hemphill County, 2.67 mi NW of Gageby
- Measured
- 1.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 35.650, -100.360
The Cooperative Observer also measured six and ninety hundredths inches of rainfall.
Flash Flood, Hemphill
- When
- June 8, 8:15 PM CST to 10:30 PM CST
- Where
- Hemphill County, 5.52 mi NNW of Gageby to 5.48 mi NW of Gageby
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.692, -100.373
U.S. Highway 83 was reported to be closed between Farm to Market Road 277 and Farm to Market Road 1268 with eight to ten inches of water on the roadway. No damage or injuries were reported.
Flash Flood, Wheeler
- When
- June 8, 8:17 PM CST to 10:30 PM CST
- Where
- Wheeler County, 4.44 mi NW of Briscoe to 4.25 mi W of Briscoe
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.619, -100.343
U.S. Highway 83 was reported to be closed from Farm to Market Road 1046 north to the Hemphill County line with up to one foot of water on the roadway. No damage or injuries were reported.
Hail, Hemphill
- When
- June 8, 8:27 PM CST
- Where
- Hemphill County, 5.12 mi NNW of Gageby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.690, -100.360
Hail, Hemphill
- When
- June 8, 8:55 PM CST
- Where
- Hemphill County, 12.31 mi NE of Gageby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.750, -100.180
The hail was reported along Texas State Highway 33.
Hail, Gray
- When
- June 8, 9:42 PM CST
- Where
- Gray County, 0.89 mi NE of Pampa
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.540, -100.960
Hail, Deaf Smith
- When
- June 8, 9:45 PM CST to 9:50 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.820, -102.400
Hail, Deaf Smith
- When
- June 8, 9:51 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 1.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.820, -102.400
Hail, Gray
- When
- June 8, 9:54 PM CST
- Where
- Gray County, 5.34 mi SE of Hoover
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.540, -100.790
Hail, Randall
- When
- June 8, 9:55 PM CST
- Where
- Randall County, 3.95 mi SW of Amarillo
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.160, -101.870
Hail, Collingsworth
- When
- June 8, 9:55 PM CST
- Where
- Collingsworth County, 3.96 mi NW of Dodson
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.810, -100.070
Hail, Randall
- When
- June 8, 9:57 PM CST
- Where
- Randall County, 2.07 mi S of Amarillo
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.170, -101.820
Hail, Potter
- When
- June 8, 9:58 PM CST
- Where
- Potter County, Amarillo
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.200, -101.820
Thunderstorm Wind, Hemphill
- When
- June 8, 9:58 PM CST
- Where
- Hemphill County, Glazier
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.000, -100.230
Hail, Deaf Smith
- When
- June 8, 9:59 PM CST
- Where
- Deaf Smith County, 1.13 mi W of Hereford
- Measured
- 2 in hail
- Reported by
- COOP Observer
- Coordinates
- 34.820, -102.420
Hail, Deaf Smith
- When
- June 8, 9:59 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 4.5 in hail
- Reported by
- Public
- Coordinates
- 34.820, -102.400
Hail, Deaf Smith
- When
- June 8, 10:02 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.820, -102.400
Hail, Potter
- When
- June 8, 10:10 PM CST
- Where
- Potter County, 2.65 mi ESE of (Ama)amarillo Intl A
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.200, -101.680
Hail, Potter
- When
- June 8, 10:12 PM CST to 10:17 PM CST
- Where
- Potter County, 5.08 mi W of Amarillo
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -101.910
The hail was reported at Interstate 40 and Hope Road.
Hail, Armstrong
- When
- June 8, 10:18 PM CST to 10:28 PM CST
- Where
- Armstrong County, 2.91 mi ESE of Washburn
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.170, -101.530
Hail, Potter
- When
- June 8, 10:20 PM CST
- Where
- Potter County, Amarillo
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.200, -101.820
Hail, Wheeler
- When
- June 8, 10:45 PM CST
- Where
- Wheeler County, 5.59 mi NNW of New Mobeetie
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.600, -100.480
The public also estimated thunderstorm wind gusts between forty-three and fifty-two knots.
Hail, Carson
- When
- June 8, 11:00 PM CST
- Where
- Carson County, Groom
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.200, -101.100
Thunderstorm Wind, Donley
- When
- June 8, 11:00 PM CST
- Where
- Donley County, 1 mi E of Howardwick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.070, -100.902
Hail, Donley
- When
- June 8, 11:00 PM CST
- Where
- Donley County, Howardwick
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.070, -100.920
Thunderstorm Wind, Collingsworth
- When
- June 9, 12:00 AM CST
- Where
- Collingsworth County, 2.07 mi N of Samnorwood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.080, -100.280
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flood in Michigan, June 8 to 10, 20084 deaths · 1 injured · $10,000 · EF1 · 33 events
- Flash Flooding and Damaging Winds in Wisconsin, June 8 to 9, 2008$406 million · 65 kt wind · 35 events
- Hail and Damaging Winds in Connecticut, June 8, 20081 death · 4 injured · $61,000 · 70 kt wind · 14 events
- Hail and Damaging Winds in Michigan, June 8, 2008$9.1 million · 74 kt wind · 87 events
- Excessive Heat in Virginia, June 8, 20081 death · 1 event
- Heat in Nevada, June 8 to 9, 20081 death · 1 event
- Flash Flooding and Flood in Iowa, June 8 to 9, 2008$147,000 · 70 kt wind · 62 events
- Flash Flooding and Flood in Illinois, June 8 to 20, 2008$1.5 million · 5 events
- Flood in Wisconsin, June 8, 2008$625,000 · 1 event
- Tornado and Damaging Winds in Florida, June 8, 20081 injured · $115,000 · EF1 · 3 events
- Hail and Damaging Winds in Kansas, June 8, 2008$59,000 · 1.75 in hail · 47 events
- Hail and Damaging Winds in Michigan, June 8, 2008$297,000 · 2 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 110191, 110192, 110189, 110190, 110193, 110194, 110195, 110196, 110197, 110198, 110199, 110200, 110201, 110202, 110203, 110204, 110205, 110206, 110207, 110208, 110209, 110210, 110211, 110212, 110213, 110214, 110215, 110216, 110217, 110218, 110219, 110220, 110221, 110222, 110223, 110224, 110225, 110226, 110227, 110228, and more.